# SDR 2A6R2025112174701

- Difficulty date: November 3, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N998AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 10,203 hours, 37,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 10,203 hours, 37,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000-HOUR INSPECTION, CRACK DAMAGE WAS DISCOVERED ON THE RT FRAME 5 SIDE WALL ATTACHMENT FOR THE UPPER MOUNT OF THE AFT MEDICAL WALL AT APPROXIMATELY FUSELAGE STATION 4,709MM WATER LINE 2,375MM.  THE CRACK IS APPROXIMATELY 1.4” IN LENGTH.  THE CRACK WAS STOP DRILLED AND REINFORCED IAW AHI RDAS-EC135-53-2025-1104, ISSUE A DATED 28 MAR 2025.
